# SDR DXTA2010091304230

- Difficulty date: September 9, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N811
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258614
- Aircraft time: 4,766 hours, 3,337 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Underserviced
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL ON PILOT SIDE EXTREMELY SOFT AND ESSENTIALLY INOP. ALL OTHER BRAKE PEDALS AND LEVERS WORK AS REQUIRED.   INSPECTED AND FOUND PILOTS LT MASTER CYLINDER 2 TABLESPOONS LOW ON FLUID.  SERVICED LT MASTER CYLINDER.  INSPECTED BRAKE LINES FROM SAID MASTER CYLINDER TO BRAKE CONTROL VALVE WITH NO LEAKS NOTED.  BLED PILOTS LT MASTER CYLINDER IAW MM 32-40-00.  OPS & LEAK CHECKED AND TAXI CHECKED GOOD AT THIS TIME.
